Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Comments on Edward Nelson's ``Internal set theory: A new approach to nonstandard analysis''


Author: Gregory F. Lawler
Journal: Bull. Amer. Math. Soc. 48 (2011), 503-506
MSC (2010): Primary 26E35
Published electronically: June 14, 2011
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. 83 (1977), no. 6, 1165--1198.
MathSciNet review: 2823017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Edward Nelson, Radically elementary probability theory, Annals of Mathematics Studies, vol. 117, Princeton University Press, Princeton, NJ, 1987. MR 906454 (88k:60001)
  • 2. Abraham Robinson, Non-standard analysis, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1996. Reprint of the second (1974) edition; With a foreword by Wilhelmus A. J. Luxemburg. MR 1373196 (96j:03090)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 26E35

Retrieve articles in all journals with MSC (2010): 26E35


Additional Information

Gregory F. Lawler
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: lawler@math.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-2011-01344-1
PII: S 0273-0979(2011)01344-1
Received by editor(s): May 31, 2011
Published electronically: June 14, 2011
Additional Notes: Research supported by NSF Grant DMS-0907143.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.